# SDR CALA2025042104046

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 77,378 hours, 31,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 FWD FLOOR BEAM SEAT TRACK CORRODED @ FR64.  REMOVED AND REPLACED FWD FLOOR BEAM SEAT TRACK Y1292 AT FR64 IAW A320 SRM 51-72-11-911-002.
